International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 95

Research Paper | Mathematics | India | Volume 8 Issue 8, August 2019


Semiprime Rings and its Dependent Elements

A. R. Gotmare


Abstract: In this paper we study and investigate concerning dependent elements of semi prime rings and prime rings R by using generalized derivation and derivation, when R admit to satisfy some conditions, we give some results about that.


Keywords: Semiprime Rings


Edition: Volume 8 Issue 8, August 2019,


Pages: 1022 - 1025


How to Cite this Article?

A. R. Gotmare, "Semiprime Rings and its Dependent Elements", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART2020258, Volume 8 Issue 8, August 2019, 1022 - 1025

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Semiprime'

Downloads: 115

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Share this Article

Downloads: 151

Research Paper, Mathematics, Iraq, Volume 7 Issue 3, March 2018

Pages: 196 - 198

S-nearly Semiprime Submodules and Some Related Concept

Mohammed B. H. Alhakeem

Share this Article

Similar Articles with Keyword 'Rings'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2238 - 2242

Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability

Chhatra Pal, Agam Dwivedi

Share this Article
Top